My doctober took me off 10 mg of Lexapro & 40 mg of Pristiq & started me on 20 mg of Viibryd. After a week at 20 mg he wants me to go to 30 mg & then to 40mg. I'm just finishing my first week & notice I feel drugged in the morning most of the time & if I tap a nap during the day, the drugged feeling lasts 3-4 hours. Has anyone had something similiar?
Hello nanachris. Well, I did some reading up here, from the site, and went to several other sites, and its a problem with some of the people that take Viibryd the drugged, slugish, fatique feelings. For some people, after being on it for a time, they diminished or went away all together. For others, it didn't and so they stopped taking it altogether. Hopefully, it will eventually leave and not be a problem for you. best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2011 • 3 answers
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
Posted 20 Sep 2012 • 3 answers
Posted 15 Jan 2013 • 6 answers
Posted 18 Feb 2014 • 2 answers
Posted 26 Oct 2014 • 2 answers